MAUDE Adverse Event Report: INTEGRA LIFESCIENCES (IRELAND) LTD. CUSA CLARITY CONSOLE; TISSUE ABLATION

INTEGRA LIFESCIENCES (IRELAND) LTD. CUSA CLARITY CONSOLE; TISSUE ABLATION
Catalog Number C7000
Medical Device Problem Code Erratic or Intermittent Display (1182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
This is 1 of 4 reports for the console (b)(6) used in surgery on (b)(6) 2025, and linked to mfg report nos: 3006697299-2026-00003, 3006697299-2026-00004, 3006697299-2026-00005.A facility reported multiple touchscreen malfunctions were reported on two consoles (b)(6).The touchscreen intermittently froze during surgical procedures, preventing the operator from adjusting settings.The failures occurred across multiple patients and multiple procedures.A temporary recovery was consistently achieved by turning the device off and on, which restored touch functionality for a limited period.Both consoles were used alternately depending on which one was functioning at a given moment.The issue experienced by the customer led to increased surgery time of approximately 45 minutes.However, the surgeries were continued and completed in the manner described above.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11 the cusa clarity console (c7000) was evaluated: device history record (dhr) - the dhr was reviewed, and no anomalies were observed during manufacture or packaging that could be associated with the complaint incident.Failure analysis - the reported failure "touch screen failure" was confirmed during field service.Root cause - a corrective and preventative action (capa) is currently open relating to frozen screen on clarity consoles and the root cause is under investigation.
 
Event or Problem Description
N/a.

Brand Name
CUSA CLARITY CONSOLE
Common Device Name
TISSUE ABLATION
Manufacturer (Section D)
INTEGRA LIFESCIENCES (IRELAND) LTD.
sragh tullamore, co. offaly
EI 
Manufacturer (Section G)
INTEGRA LIFESCIENCES (IRELAND) LTD.
sragh tullamore, co. offaly
EI  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key24208962
Report Number3006697299-2026-00002
Device Sequence Number14823659
Product Code LFL
UDI-Device Identifier10381780126232
UDI-Public10381780126232
Combination Product (Y/N)N
PMA/510(K) Number
K161882
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Biomedical Engineer
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberC7000
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Supplement Date Received by Manufacturer02/25/2026
06/09/2026
Initial Report FDA Received Date01/29/2026
Supplement Report FDA Received Date03/13/2026
06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/15/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3003418325/03062026/C/01
Patient Sequence Number1
Patient SexUnknown